2001 Publications

Technical Report 2001-1 [ PS file ]

Low Rank Circulant Approximation
Moody Chu and Robert Plemmons
January 2001

Technical Report 2001-2 [ PDF file ]

Nonlinear Initial Value Problems with Positive Global Solutions
John V. Baxley and Cynthia G. Enloe
Electronic Jounal of Differential Equations, Conference 10, 2003.

Technical Report 2001-3 [ PS file ]

Semi-Conjugate Direction Methods for Nonsymmetric Systems
J.Y. Yuan, G. H. Golub, R.J. Plemmons, and W.A.G. Cecilo
November 2001

Technical Report 2001-4 [ PDF file ]

Multiple Positive Solutions of Nonlinear Boundary Value Problems
John V. Baxley and Lyndsey Jessup Haywood
Dynamics of Continuous, Discrete and Impulsive Systems (10), 2003, Series A, 157-168.

Technical Report 2001-5 [ PDF file ]

Hopf Down-up Algebras
Ellen E. Kirkman and Ian M. Musson
to appear in Journal of Algebra (2001).

Technical Report 2001-6 [ PS file ]

Geometric Renewal Convergence Rates from Hazard Rates
Kenneth Berenhaut and Robert Lund
Journal of Applied Probability, 38 (2001), 180-194.

Technical Report 2001-7 [ LinkĀ ]

Kazhdan-Lusztig polynomials for 321-hexagon-avoiding permutations
Sara C. Billey and Gregory S. Warrington
Journal of Algebraic Combinatorics, 13, (2001) 111–136.